It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Martha on September 24, 1999 at 21:54:37:

In Reply to: Re: Dilantin-side effects posted by Sheri on August 23, 1999 at 23:13:08:

: : I'd like to know some side effects†associated with taking Dilantin. Thanks

: There are many side effects caused by Dilantin. Dilantin robs the body of many important vitamins, so it is important to replenish them. It can also cause stomach aches, as well as muscle pains and joint pains. You need to take good care of your teeth as it also affects your teeth.


Follow Ups

All times are GMT -7. The time now is 11:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!